# SDR DALA2024122812045

- Difficulty date: December 24, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,319 hours, 17,575 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 HYD SERVICE DOOR MISSING ON ARRIVAL. CORRECTIVE ACTION: TIME LIMITED REPAIR CARRIED OUT IAW ERA 623101-14 (5808744)
